# SDR DALA2021032201604

- Difficulty date: March 17, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 87,124 hours, 18,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 EMERGENCY ESCAPE PATH LIGHTS BRACKET AT 31AB BROKEN. MAINTENANCE REPLACED THE SEATS. SYSTEM OPERATION IS NORMAL. (LP 7288412)
